# SDR SWAA2019090436576

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 51,728 hours, 26,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WAS HANGING LOWER THAN NORMAL.  SECURED SLIDE IN CONTAINER PER MT.
